Could you help me I'm asking about my hubby who has been healthy for many years, he is now 64, 4 months ago put on synthroid for thyroid, he has been dizzy, tired, low heartrate of mid 40, dr up the mess to 100mg today, but my hubby is in bed as he is dizzy and tired still heartrate still low. I'm worried because of age and he,s bp is fine. He is waiting for EKG results. Should we go to ER. We live 1/2 hr from hospital and would need an ambulance as I don't drive. Any answers would be appreciated
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.